# SDR WX0A2022032374039

- Difficulty date: March 22, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N319NV
- Make and model: Airbus A300*
- Aircraft serial: 2503
- Aircraft time: 45,440 hours, 30,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERG EXIT LIGHT INOP / PERFORMED AN OPS CHECK AND BITE CHECK OF THE EMERGENCY LIGHTS IAW A319 AMM 33-51-00 NO DEFECTS FOUND"
